Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 2(356), Pages 189–190 (Mi umn726)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On local formulae for combinatorial Pontryagin classes of manifolds

A. A. Gaifullin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm726

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:2, 379–380

Bibliographic databases:

MSC: 57R20
Accepted: 23.01.2004

Citation: A. A. Gaifullin, “On local formulae for combinatorial Pontryagin classes of manifolds”, Uspekhi Mat. Nauk, 59:2(356) (2004), 189–190; Russian Math. Surveys, 59:2 (2004), 379–380

Citation in format AMSBIB
\Bibitem{Gai04}
\by A.~A.~Gaifullin
\paper On local formulae for combinatorial Pontryagin classes of manifolds
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 2(356)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn726}
\crossref{https://doi.org/10.4213/rm726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2086645}
\zmath{https://zbmath.org/?q=an:1056.57500}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..379G}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 2
\pages 379--380
\crossref{https://doi.org/10.1070/RM2004v059n02ABEH000726}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223519000012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4344665572}


Linking options:
  • http://mi.mathnet.ru/eng/umn726
  • https://doi.org/10.4213/rm726
  • http://mi.mathnet.ru/eng/umn/v59/i2/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:373
    Full text:199
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021